Alert archive / Ohio / Tornado Warnings in 2010
Tornado Warning 24, NWS Northern Indiana
NWS Northern Indiana issued this tornado warning at Jun 11, 2010, 5:40 PM EDT for Allen County, Ohio. It was in force for 21 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 11, 2010, 5:40 PM EDT (21:40 UTC)
- Expired
- Jun 11, 2010, 6:01 PM EDT
- In force
- 21 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
County Allen County, OH
The radar
The Northern Indiana radar (KIWX), 153 km from the middle of the area, began a volume at 21:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 5:45 PM EDT | TSTM WND DMG | Lima, OH | LIGHT POLE DAMAGED AT INTERSECTION OF METCALF AND ELM |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.7 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 136 J/kg
- Mixed-layer CIN
- -87 J/kg
- Mixed-layer LCL
- 1042 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 91 m²/s²
- 0-3 km storm-relative helicity
- 107 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
949
WFUS53 KIWX 112140
TORIWX
OHC003-112215-
/O.NEW.KIWX.TO.W.0024.100611T2140Z-100611T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
540 PM EDT FRI JUN 11 2010
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* TORNADO WARNING FOR...
EASTERN ALLEN COUNTY IN WEST CENTRAL OHIO...
* UNTIL 615 PM EDT
* AT 534 PM EDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO. IN
LIMA...AND MOVING NORTHEAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
BLUFFTON...SLABTOWN...LAFAYETTE...CAIRO...BEAVERDAM AND ROCKPORT.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 4089 8404 4090 8388 4068 8391 4069 8415
4081 8412
TIME...MOT...LOC 2140Z 206DEG 23KT 4076 8405
$$1 follow-up statement
457
WWUS53 KIWX 112201
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
601 PM EDT FRI JUN 11 2010
OHC003-112212-
/O.CAN.KIWX.TO.W.0024.000000T0000Z-100611T2215Z/
ALLEN OH-
601 PM EDT FRI JUN 11 2010
...THE TORNADO WARNING FOR EASTERN ALLEN COUNTY IN WEST CENTRAL OHIO
IS CANCELLED...
AT 557 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAD WEAKENED AND
NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...
THE TORNADO WARNING HAS BEEN CANCELLED.
STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST
SEVERE WEATHER INFORMATION.
LAT...LON 4089 8404 4090 8388 4068 8391 4069 8415
4081 8412
TIME...MOT...LOC 2202Z 206DEG 23KT 4089 8397
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this tornado warning went out at Jun 11, 3:32 PM EDT, 2 hours 8 minutes earlier.
Area forecast discussion, Jun 11, 3:32 PM EDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
332 PM EDT FRI JUN 11 2010
.SHORT TERM...
TONIGHT THROUGH SATURDAY NIGHT
ANOTHER TRICKY FORECAST AS MESOSCALE AND CONVECTIVE PROCESSES ARE
DRIVING FORECAST CONCERNS IN THE PERIOD. DECAYING MCS OVER IA HAS
LEFT A RESIDUAL OUTFLOW BOUNDARY ACROSS EASTERN IL AND NW IN WHICH
HAS SUPPORTED SHRA AND TS THERE AS THE ATMOSPHERE IS VERY UNSTABLE
GIVEN THE RETURN OF SIG LL MOISTURE UNDER A LINGERING HIGH PLATEAU
EML...PER ILX RAOB. SB CAPES ARE AOA 3500 J/KG WITH VERY LITTLE CIN.
LOCALLY...A SLOW NORTHWARD ADVANCING WARM FRONT HAS BEGUN TO SUPPORT
SCT SHRA/TS ACTIVITY ACROSS PORTIONS OF THE FA AND WILL CONTINUE TO
DO SO THROUGH THE AFTERNOON AND EVENING. FINALLY...INITIAL ZONE OF
ASCENT ASSOCIATED WITH THE SLOW NE ADVANCING UPPER LOW OVER
MO/AR...CONTINUES TO SUPPORT OUTFLOW DOMINATE TS ACROSS IL AND
CENTRAL IN. THIS ACTIVITY WILL CONTINUE NORTH INTO THE FA BY LATE
AFTERNOON AND EVENING...WITH VERY HEAVY RAIN AND ISOLATED
DOWNBURSTS. GENERAL UPPER LEVEL RIDGING WILL CONTINUE THROUGH
TONIGHT WITH CENTRAL PLAINS HEIGHT FALLS SUPPORTING A SLOW SOUTHWARD
ADVANCING FRONTAL SYSTEM INTO THE AREA BY SAT NIGHT. NO ONE FORECAST
MODEL FAVORED GIVEN THE FACT THAT CONVECTIVE PROCESS DOMINATE...WITH
POOR MODEL HANDLING OF ONGOING CONVECTION NOTED.
TONIGHT...MO/AR UPPER LOW IS EXPECTED TO ADVECT/PROPAGATE NE TOWARD
THE FA...TURNING E OVER CENTRAL IN TOWARD OH LATE TONIGHT.
EXCEPTIONALLY HIGH PW VALUES IN THE PRESENCE OF UPPER LEVEL THERMAL
FIELDS SUPPORTIVE FOR DEEP CONVECTION WILL SUPPORT A HEAVY RAINFALL
THREAT WITH AN ANTICIPATED CONVECTIVE RESPONSE. PW VALUES IN EXCESS
OF 2 INCHES WITH EFFICIENT RAIN PROCESSES...WILL SUPPORT HIGH QPF
NUMBERS WITH MANY CELLS. 1-3 HOUR FFG GUIDANCE IN THE 2-3 RANGE FOR
MANY SOUTHERN FA COUNTIES RAISES CONCERNS FOR FLOODING AS THE UPPER
LOW PASSES JUST TO THE SOUTH OR OVER THE SOUTHERN FA. MANY COARSER
MODEL SOLUTIONS PROG THE HEAVIEST PRECIP SOUTH OF THE FA...BUT A FEW
HIRES MEMBERS DO SUPPORT HEAVY QPF TOTALS ACROSS THE SOUTHERN
FA...WITH 2-3 INCHES PROGGED...WHICH IS CERTAINLY POSSIBLE GIVEN MBE
VECTORS AND THE POTENTIAL FOR BACKBUILDING. CONCERNS FOR HEAVY RAIN
THIS AFTERNOON/EVENING ONLY HEIGHTENS CONCERNS FOR FLASH FLOODING.
HENCE...HAVE WENT WITH A FLASH FLOOD WATCH FOR LOCATIONS ACROSS THE
SOUTH...SIDING ON THE SIDE OF CAUTION.
SAT...RAIN CHANCES WILL REMAIN ELEVATED ACROSS THE SE FA SAT
MORNING...ASSOCIATED WITH THE DEPARTING UPPER LOW. LL FLOW WILL VEER
BEHIND THE ADVECTING UPPER LOW BY LATE MORNING...WITH RAIN CHANCES
DIMINISHING UNTIL POSSIBLY LATE IN THE AFTERNOON GIVEN DIURNAL
DESTABILIZATION WITH THE POTENTIAL FOR UPSTREAM MCS
CONVECTION/OUTFLOW BOUNDARIES ADVECTING INTO THE FA. HAVE TRENDED
POPS TO 40 IN THE AFTERNOON AND CARRIED CHANCE WORDING INTO THE
EVENING GIVEN A SAGGING FRONTAL BOUNDARY EXPECTED INTO THE AREA WITH
THE POTENTIAL FOR CONVECTIVE ACTIVITY. THE REGION WILL BE IN A
FAVORED AREA FOR MCS ACTIVITY GIVEN A FRONTAL BOUNDARY IN PLACE WITH
WITH INCREASING DEEP SHEAR. THIS WILL NEED TO BE WATCHED.
TEMPS WILL BE ABOVE NORMAL THROUGH THE PERIOD WITH LOWS GENERALLY IN
THE UPPER 60S/LOWER 70S AND HIGHS IN THE LOW TO MID 80S.
&&
.LONG TERM...SUNDAY THROUGH FRIDAY
FOLLOWED CLOSE TO THE ECMWF THROUGH TUESDAY AND THEN A GEFS/ECMWF
BLEND THEREAFTER...WITH THIS PERIOD BEING DOMINATED BY A DEEP
ANTICYCLONE ACROSS THE DEEP SOUTH AND TROUGHING ACROSS THE WESTERN
CONUS AND NORTHEAST US/EASTERN CANADA. CONVECTION WILL LIKELY FIRE
LATE SATURDAY AFTN/EVE ALONG A SFC TROUGH ACROSS IA/WI/NRN MO. THIS
CONVECTION MAY BUILD INTO ANOTHER MCS AND MAINTAIN ITSELF LONG
ENOUGH TO ROLL INTO THE FA SUNDAY MORNING...GIVEN FORCING FROM
SHORTWAVE ENERGY EJECTING OUT OF THE WESTERN CONUS UPPER TROUGH AND
JUICY HIGH PWAT/UNSTABLE AIR IN PLACE. HOWEVER...MAY SEE THIS
CONVECTION REMAIN NORTH AND WEST OF THE CWA PER THICKNESS PROGS AND
LACK OF FORCING/FLOW THIS FAR SOUTHEAST. WITH THIS UNCERTAINTY WILL
JUST CONTINUE WITH CHC POPS SUNDAY MORNING. SCT SHOWERS/STORMS
SHOULD DEVELOP SUNDAY AFTN ALONG THE AFOREMENTIONED SFC TROUGH AS
IT DROPS INTO THE CWA IN RESPONSE TO A SHORTWAVE DROPPING INTO THE
NRN GREAT LAKES. THOUGHT ABOUT UPGRADING FROM CHC TO SCT WORDING SUN
AFTN BUT HELD OFF FOR NOW AS SOMEWHAT CONCERNED THAT LINGERING
CONVECTIVE CLOUD DEBRIS AND A POSSIBLE COMPOSITE OUTFLOW BOUNDARY
OUTRUNNING THE SFC TROUGH MAY LIMIT DEEP MOIST CONVECTION HERE. SFC
DEWPOINTS NEAR 70F...PWAT VALUES NEAR 2 INCHES...DEEP WARM CLOUD
LAYER...FLOW NEARLY PARALLEL TO THE SFC BOUNDARY...AND SLOW STORM
MOTION ALL POINT TOWARDS A HVY RAIN THREAT ON SUNDAY IF STORMS CAN
INITIATE. AS FOR THE SVR THREAT ON SUNDAY...DEEP SHEAR LOOKS
MARGINAL INDICATING THAT PULSE STORMS MAY END UP THE PRIMARY
CONVECTIVE MODE WITH LOCALIZED DOWNBURST AND GUSTY WINDS ON
ADVANCING COLD POOLS POSSIBLE GIVEN SUCH AN UNSTABLE ENVIRONMENT.
THE ECMWF DIGS A SHORTWAVE SEWD THROUGH THE NRN GREAT LAKES SUNDAY
NIGHT...HELPING TO CARVE AN UPPER TROUGH ACROSS THE NORTHEAST US BY
MONDAY AND TUESDAY OF NEXT WEEK. THIS WILL INDUCE 5H RIDGING ACROSS
THE WESTERN GREAT LAKES AND SPUR THE DEVELOPMENT OF SFC HIGH
PRESSURE ACROSS THE NRN GREAT LAKES AND ONTARIO. THIS WILL IN TURN
LEAD TO A COOLER/LESS HUMID ENE LOW LEVEL FLOW LOCALLY. RETAINED
SLIGHT CHC POPS FOR MONDAY AS THE 06Z/12Z DETERMINISTIC GFS AND MANY
OF ITS ENSEMBLE MEMBERS FEATURE LESS DIGGING/AMPLITUDE WITH THE
NORTHEAST CONUS TROUGH AND THEREFORE STALL THE FRONTAL BOUNDARY NEAR
ENOUGH TO THE CWA TO CONTINUE WITH A SLIGHT CHANCE MENTION. MEDIUM
RANGE MODEL GUIDANCE DOES AGREE TO SOME EXTENT ON SHORTWAVE ENERGY
EJECTING INTO THE UPPER MIDWEST AND EVENTUALLY THE GREAT LAKES BY
LATE MONDAY NIGHT AND TUESDAY. INCLUDED LOW CHC POPS DURING THIS
TIME AS WAA CRANKS BACK UP INVOF A WARM FRONT LIFTING INTO THE FA.
HUMID CONDITIONS WILL LIKELY RETURN FOR THE WEDNESDAY THROUGH
FRIDAY PERIOD...WITH THE DEEP SOUTH RIDGE BUILDING A LITTLE FARTHER
NWD INTO THE SRN GREAT LAKES AND OH VALLEY. THIS WOULD KEEP THE BULK
OF THE MCS ACTIVITY NORTH AND WEST OF THE FA. AS A RESULT...WILL
KEEP THIS PERIOD DRY WITH HIGH TEMPS POSSIBLY REACHING 90F BY
FRIDAY.
&&
.AVIATION.../18Z TAFS/
VERY UNSTABLE AIRMASS CONTINUES TO FILTER INTO THE AREA WITH
SEVERAL EMBEDDED MID LEVEL DISTURBANCES PUSHING NE TOWARD THE
REGION. VERY LOW LCL HEIGHTS WILL CONTINUE TO SUPPORT SCT-BKN MVFR
CIGS ACROSS THE FA WITH SCT-NUMEROUS SHRA-TS. GIVEN
EXCEPTIONALLY HIGH PW NUMBERS...VIS RESTRICTIONS DOWN TO IFR WILL BE
LIKELY IN HEAVIER CELLS. MAIN MO/AR IMPULSE WILL CONTINUE TO PUSH
NE WITH INCREASED CHANCES FOR SHRA/TS IN THE SOUTHERN FA AFTER
MIDNIGHT. VIS/CIG RESTRICTIONS DOWN TO IFR CAN BE EXPECTED ONCE
AGAIN...WITH MVFR VIS RESTRICTIONS DUE TO HAZE POSSIBLE.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...FLASH FLOOD WATCH FROM 8 PM EDT THIS EVENING THROUGH SATURDAY
MORNING FOR INZ017-018-020-022>027-032>034.
MI...NONE.
OH...FLASH FLOOD WATCH FROM 8 PM EDT THIS EVENING THROUGH SATURDAY
MORNING FOR OHZ015-016-024-025.
LM...NONE.
&&
SHORT TERM...JC
LONG TERM...STEINWEDEL
AVIATION...JCHazardous weather outlook, Jun 11, 4:40 AM EDT, 13 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 440 AM EDT FRI JUN 11 2010 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-120845- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 440 AM EDT FRI JUN 11 2010 /340 AM CDT FRI JUN 11 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT. SEVERE STORMS ARE NOT EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE WILL BE A CHANCE FOR THUNDERSTORMS SATURDAY THROUGH SUNDAY NIGHT. HEAVY RAINFALL APPEARS TO BE THE PRIMARY THREAT...HOWEVER SOME SEVERE STORMS ARE POSSIBLE ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-120845- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 440 AM EDT FRI JUN 11 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS FRIDAY THROUGH SUNDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
In the hours before
Local storm report, Jun 11, 12:55 PM EDT, 4 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1255 PM EDT FRI JUN 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM LIGHTNING COLUMBIA CITY 41.16N 85.49W
06/11/2010 WHITLEY IN EMERGENCY MNGR
PARKVIEW WHITLEY HOSPITAL STRUCK BY LIGHTNING
&&
EVENT NUMBER IWX1000681
SAWLocal storm report, Jun 11, 12:56 PM EDT, 4 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1256 PM EDT FRI JUN 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 PM HEAVY RAIN COLUMBIA CITY 41.16N 85.49W
06/11/2010 M5.40 INCH WHITLEY IN EMERGENCY MNGR
STORM TOTAL
&&
EVENT NUMBER IWX1000682
SAWLocal storm report, Jun 11, 4:18 PM EDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
418 PM EDT FRI JUN 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0416 PM FLASH FLOOD N MISHAWAKA 41.66N 86.16W
06/11/2010 ST. JOSEPH IN TRAINED SPOTTER
WATER OVER THE ROADS...CARS STALLED
&&
EVENT NUMBER IWX1000683
MCSSpecial weather statement, Jun 11, 4:52 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
452 PM EDT FRI JUN 11 2010
INZ032-112115-
GRANT IN-
452 PM EDT FRI JUN 11 2010
AT 448 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SWAYZEE...OR 8 MILES WEST OF FAIRMOUNT...
MOVING NORTHEAST AT 25 MPH.
WINDS GREATER THAN 40 MPH...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH
THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
MARION...GAS CITY AND UPLAND...
SWEETSER AND JONESBORO...
HERBST AND FOWLERTON...
ROSEBURG AND MIER...
HOME CORNER...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4040 8587 4066 8585 4067 8546 4053 8545
4040 8545
TIME...MOT...LOC 2052Z 219DEG 21KT 4047 8578Local storm report, Jun 11, 5:38 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
538 PM EDT FRI JUN 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM FUNNEL CLOUD LIMA 40.74N 84.11W
06/11/2010 ALLEN OH TRAINED SPOTTER
&&
EVENT NUMBER IWX1000684
CEOThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 3:57 PM EDT | Flash Flood Watch | IWX | Allen, Paulding, Putnam, Van Wert | 17 hr |
| Jun 11, 5:59 PM EDT | Tornado Warning | IWX | Putnam | 31 min |
Nearby
Tornado Warnings in Ohio, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.